# SDR SIMA20230723003

- Difficulty date: July 23, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 48,202 hours, 30,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 CARGO UNDERFLOOR FR 75 SHEAR CLIP CORRODED AT STGR 25L (LEVEL 2 CORROSION)-C/A-RAR CARGO UNDERFLOOR SHEAR CLIP AT FR 75 STGR 24L-25L IAW EMB 170 SRM 51-40-08.
